# SDR CWQA10312011

- Difficulty date: October 27, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N602CV
- Make and model: Amd FALCON900EX
- Aircraft serial: 025
- Aircraft time: 6,260 hours, 3,843 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, K, C
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL DURING LIFT OFF/ROTATION, CREW FELT A VIBRATION SIMILAR TO A NOSE WHEEL OUT OF BALANCE.  DURING CLIMBOUT, AUTO SLAT DEPLOY LIGHT AND INABILITY TO RETRACT GEAR WAS EXPERIENCED.  CHECK LIST FOLLOWED AND UNSCHEDULED LANDING PERFORMED WITHOUT INCIDENT.  AFTER EXITING THE RUNWAY, BRAKING CONTROL WAS LOST DURING TAXI, EMERGENCY BRAKE WAS USED FOR FINAL STOP.  MAINTENANCE EVALUATION FOUND NR 2 TIRE BLOWN - TIRE DEBRIS ALSO DAMAGED HYDRAULIC BRAKE LINES AND ELECTRICAL HARNESS ON STRUT.
